# SDR AU980183

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 864202
- Condition: Faulty
- Location: Nlg Prox
- Stage of operation: TO
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DRAG BRACE PROXIMITY SWITCH FAULTY.
